skin-hair-icon
Skin allergy by use of MELAMET cream
I was using MELAMET cream from long time but now it creates some side effects in my face. I tried to leave the use but after 5-6 days my skin becomes black and dry . So i want to avoid the use of this cream without any effects on my skin. So please help me as soon as possible.
6249 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Please stop using skin lite cream as it contains strong steroids which can cause serious side effects in the long run. Steroid induced acne, photosensitivity, rosacea, atrophy, stretch marks, pigmentation, dryness etc to name a few side effects and skin cancer is also reported. Please don't use any such Steroid containing fairness creams. You will require treatment to slowly put you off this cream by using some substitute as the skin becomes addicted to the steroid. Hence you are facing such a problem. Please call me or send photos through online consult option for proper examination and treatment.,,,
Answered
Flag this Answer
Flag this answer
2/4 people found this helpful
Was this answer helpful?
YES NO

This question featured in :

How to cure skin allergies Hand cream for dry skin Facial creams for dry skin
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.